# SDR CNMA201706020002

- Difficulty date: May 31, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N207AX
- Make and model: Boeing 767224
- Aircraft serial: 30438
- Aircraft time: 54,421 hours, 8,036 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Part number: NAS161216
- Condition: Broken
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CENTER HYD QTY MESSAGE CAME ON IN FLIGHT.  DRAINED TO 0.25 QTY.   LANDING GEAR SELECTOR VALVE CTR HYD SYS SUPPLY LINE HAD A BROKEN SEAL.  REPLACED BROKEN SEAL.  LEAK & OPS CHECKED GOOD IAW AMM 32-31
